U.S. doctors online nowAsk doctors free
College Point, NY
A 52-year-old female asked:

could being on augmentin (amoxicillin and clavulanate) for 6 days have prolonged my period.. usually have 6 day flow but this month it is 8 days and still seeing little blood .

2 doctor answers2 doctors weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 22 years experience
No...: Augmentin (amoxicillin and clavulanate) will not affect your cycle. At the age of 52 if you are having abnormal, prolonged bleeding, then this should be evaluated as a completely new problem. You deserve an exam and an ultrasound to evaluate further. For additional information, please visit my personal page @ www.Obgynhelp.Com.
Dr. Albert Pizzo
Family Medicine 60 years experience
Prolonged period: Yes your infection or Augmentin (amoxicillin and clavulanate) could prolong your period, however with a little time should return to normal. Ask again if this does not resolve soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 43-year-old member asked:
1 doctor answer5 doctors weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 22-year-old male asked:
1 doctor answer2 doctors weighed in
A 26-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.